Aa
A
A
Close
Avatar universal
Peripherial Neuropathy
If Levofloxacin caused peripherial neuropathy will Cipro also if I take that as an alternate?
Cancel
4 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

If levofloxacin use is associated with peripheral neuropathy in an individual, chances are that ciprofloxacin could have a similar side effect and is best avoided.
Hope this information is helpful.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
144586 tn?1284669764
No. Even though they are both of the same drug classification (flouroquinalones), there is significant differences.  My experience is anecdotal, but significant. I cannot tolerate Levaquin at all, but take Cipro without any side effects. I know at least four other individuals with the same tolerance for Cipro.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
199177 tn?1332183097
All flouroquinalones can cause peripheral neuropathy along with a long list of other permanent side effects ...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ